# SDR CALA2025112111379

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N27261
- Make and model: Boeing 737-8
- Aircraft serial: 43464
- Aircraft time: 14,748 hours, 5,076 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT ENTRY DOOR LIGHT ON AFTER LANDING. OPERATED AFT ENTRY DOOR HANDLE NUMEROUS TIMES, FOUND INDICATION TO COINCIDE WITH DOOR POSITION AND NO DEFECTS NOTED. INTERIOR HANDLE CLOSES PROPERLY WITH NOTICEABLE DETENT WHEN CLOSED. REF FIM 52-10 TASK 814.
